# SDR AALA201609089002

- Difficulty date: August 12, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bolt
- Part number: D5746004620000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, CORROSION ON RT WING LOWER SLAT BOLT AT SLAT NR 3, TRACK NR 8, RIB 16-17.  REPLACED LOWER SLAT BOLT IAW AMM 27-84-65-400-002-A.
